# SDR HNAA2012043000758

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 64,200 hours, 72,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: AJA4N176
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED INFLIGHT.  R & R 2431-K18 SECONDARY BUSS CONTACTOR IAW STD PRACTICES, OPS CHECKED GOOD
